Symptoms of Adipex Allergic Reaction

by moderator on April 6, 2010

Adipex Allergic Reaction

Symptoms of an Adipex allergy can range from mild, such as hives, to severe, such as difficulty breathing.

Adipex is a drug most commonly prescribed to people who are obese and who are seeking assistance in their dieting efforts to achieve a healthier body mass index (BMI). It is a serious prescription medication that can only be legally taken with the recommendation of a doctor. It is exceptionally effective and its results are very positive among the majority of its users. However, in some rare cases, as with any drug – prescription medication or over-the-counter – there is the potential for an individual patient to suffer an allergic reaction to its ingredients.

In this, Adipex is no exception to the rule. Though Adipex allergic reactions are generally quite mild, more severe reactions are possible and any degree of allergic reaction should be taken seriously. The following are some of the side effects that could potentially occur as a result of an allergic reaction to Adipex: urticaria (commonly known as hives, which is bumpy, itchy red skin rash), swelling in different parts of the body (such as the tongue, lips, face, or throat), or difficulty breathing. These are not the only potential allergic reactions, though they are the most commonly occurring among those with an Adipex allergy.

No matter what kind of Adipex allergic reaction you may experience, it is very important to seek immediate medical attention. Contact the local emergency medical assistance right away, especially in the case of difficulty breathing. Remember that allergic reactions can worsen without warning, so you will want to contact a doctor right away no matter how bad it seems at first, just to make sure you have the medical attention you require should things develop into something worse than they started.

You may also wish to contact the prescribing doctor in order to determine what you should do about your weight loss program as you will likely not be using Adipex again after your first allergic reaction. This is because even though the first reaction may have been mild, later allergic reactions can be a great deal stronger and can come on without any gradual worsening. This is a risk that should not be taken as it can become life-threatening.

If you have an allergy to Adipex, then you should not take any other phentermine-based weight loss drug, either, as they will only cause the same allergy to occur. Make sure that you mention this allergy to any doctor before you receive a new prescription, as well as to your pharmacist.

Related Post

{ 0 comments… add one now }

Leave a Comment

Previous post:

Next post: